MathSciNet Relay Station
MathSciNet bibliographic data
MR1953191 22D40 (22F10 28D15 37A15 37A20)
Gaboriau, Damien Invariants $l^2$ de relations d'équivalence et de groupes. (French) [$l^2$-invariants of equivalence relations and groups] Publ. Math. Inst. Hautes Études Sci. No. 95 (2002), 93–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement